# SDR MGMA950167

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Binding
- Location: Mlg Ww
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 5 DEGREES, OUTBOARD FLAPS STUCK AT 2 DEGREES.  FOLLOWED GRAND AIR ABNORMAL CHECKLIST.  LANDED NORMAL FLAPS AND SLATS.  AFTER LANDING, CYCLED FLAP, OPERATED NORMAL.  FOUND OUTBOARD FLAP SELECTOR VALVE LINKAGE BINDING, LUBRICATED SAME, CYCLED FLAPS SEVERAL TIMES.  GROUND OPS CHECK NORMAL PER MM 27-51-51.  (W)
